Please enter reference number, Or go to Order History
Tramadol is recommended in managing severe acute (sudden) and chronic (long-term) pain.
Patients using Tramadol may at times experience sedation, sweating, nausea, dizziness, and dry mouth. If you experience any of these symptoms for a long period of time, please consult your doctor.
If you have the following conditions; Acute Porhyria (metabolic disorder in which red blood cells are affected), Myotonic Dystrophy (disease causing muscle weakness and wasting) please consult your doctor before using Tramadol.
Avoid this medication if:
Consult your doctor if:
Be careful about:
This medicine is used to treat acute and chronic (short and long term) painful muscular conditions, tension, headache, dysmenorrhea (painful menstruation), and non-articular rheumatism (a group of conditions characterized by muscular aches which do not arise from joints).
This medication is contraindicated in patients with severe heart impairment, alcoholism (alcohol dependency), weight lower than 50 kg, renal (kidney) or hepatic (liver) impairment, malnutrition, dehydration, and anemia(lower than normal amount of red blood cells in the blood). Contact your healthcare provider for further information.
Please take your dosage as per prescription. If you miss a dose, take it as soon as you remember. If time for next dose is close, take medicine normally. Do not double dose.
Please immediately consult a doctor.
Paracetamol works by inhibiting chemical messengers in the brain that are associated with the perception of pain.
Paracetamol reduces fever by acting on chemical messengers in an area of the brain that is responsible for temperature regulation.
You can take Paracetamol every 4 to 6 hours, up to four times a day. However, it is best to follow the prescribed dose. Please do not overdose on paracetamol, as it can have serious adverse effects.
Paracetamol may make you drowsy.
Paracetamol is the medicine that reduces pain and fever. Panadol is the brand name for Paracetamol.
Paracetamol is not known to have any depressing effects. However, the effects may vary from person to person.
Paracetamol and Ibuprofen are different. Paracetamol has no anti-inflammatory effects; however, Ibuprofen does have anti-inflammatory effects.
Paracetamol may help with anxiety. However, it is not definite.
Yes, Paracetamol is available as an over-the-counter medicine at most places. However, please do not use it unless you really need it.
Dawaai's intention is to make sure that it's consumers get information that is accurate, reviewed by an expert and error-free. However, the information mentioned here should not be used as a replacement for the advice of a qualified physician. The information given here is for informational purposes only, which may not cover all possible precautions, side effects, contraindications or drug interactions. Consult your doctor and discuss your queries related to any medicine or disease.